MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY 6701132 DAILY RENTAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY 6701132 DAILY RENTAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number SVEDRENT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From job router history review, device serial number (b)(4) was released to stock on 03/06/2016.1st time serviced was 02/02/2018, service record # (b)(4).Device passed all tests conducted.2nd time serviced was 04/20/2018, service record # (b)(4).The service tech noticed a bad odor and replaced the tubing and the pump.Device passed all tests.From the investigation of returned sample device, serial number (b)(4) passed all tests and functioned as intended.No issues were found.Leak alarm test results indicate that the device alarmed within specification (3 mins +/- 30 secs).Vacuum test results indicate that the device pressure settings are also within specification (-70mmhg +/- 7.47, -120mmhg +/- 11.21, and -150mmhg +/- 14.95).Device stabilized as intended and provided pressure on each setting selected.From the investigation, there is no abnormal situation that happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that since the foam dressing was not suctioned down to the sacral wound and the dressing was very wet, the nurse had to remove the dressing completely and place it aside.The svedrent negative pressure wound therapy device continued to run even though the dressing was off patient and it took quite a while for the device to alarm.A new device was then applied.Debridement of wound was required.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the aware date on g4 on the initial report was entered incorrectly.The correct aware date is now being submitted.No other changes to the report are required.

Brand Name
6701132 DAILY RENTAL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL 33014
MDR Report Key10058208
Report Number1423537-2020-00458
Device Sequence Number2835051
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVEDRENT
Device Catalogue NumberSVEDRENT
Device Lot Number14382
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient Weight83